# SDR VNAA202504140009

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 27 BTWN FS 280.00 AND FS 310.   CORROSION ON STGR 27 BTWN FS 280.00 AND FS 310.00 WERE EVALUATED OUT LIMITS PER CRJ900 SRM 53-21-03-101-002-A04 AND REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
